MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48892066
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 07/27/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; the blade from came out of the implant and was resting close to the patient's esophagus.
 
Additional Manufacturer Narrative
Method: visual analysis, device history review, complaint history review, risk assessment; result: manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The x-ray image is indicative of the proudness of the complaint anchor (that is, the anchor was not fully locked into the jacket).Conclusion: the most likely cause of the reported event was determined to be user related-deviation from surgical technique-anchor was not confirmed to be locked after its insertion.
 
Event or Problem Description

Brand Name
AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5903384
Report Number0009617544-2016-00351
Device Sequence Number16307766
Product Code MAX
UDI-Device Identifier07613327124651
UDI-Public(01)07613327124651
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48892066
Device Lot Number155716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/03/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/25/2016
Supplement Report FDA Received Date11/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;